Skip to main content

Research Repository

Advanced Search

Separating invariants for arbitrary linear actions of the additive group

Dufresne, Emilie; Elmer, Jonathan; Sezer, Müfit

Authors

Emilie Dufresne

Jonathan Elmer

Müfit Sezer



Abstract

We consider an arbitrary representation of the additive group Ga over a field of characteristic zero and give an explicit description of a finite separating set in the corresponding ring of invariants.

Journal Article Type Article
Publication Date Jan 3, 2014
Journal Manuscripta Mathematica
Print ISSN 0025-2611
Electronic ISSN 0025-2611
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 143
Issue 1-2
APA6 Citation Dufresne, E., Elmer, J., & Sezer, M. (2014). Separating invariants for arbitrary linear actions of the additive group. manuscripta mathematica, 143(1-2), https://doi.org/10.1007/s00229-013-0625-y
DOI https://doi.org/10.1007/s00229-013-0625-y
Publisher URL https://link.springer.com/article/10.1007/s00229-013-0625-y
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information The final publication is available at link.springer.com via http://dx.doi.org/10.1007/s00229-013-0625-y.

Files

ed-je-ms-SeparatingSetsRepresentationsGa.pdf (351 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;